I'm a 21 year old male who's been taking Cymbalta (duloxetine) for Depression/Headaches. I started off on 30mg and am now on 60mg. I noticed I am showing weird signs of premature ageing (aging), I am lossing alot of hair of head and eyebrows, growing odd grey hairs and have developed a few wrinkles on my forehead and a little loose skin on my body. I was wondering if anyone else had noticed any of these side effects or if it could be something different causing it?
I doubt that this is from the Cymbalta, and it may be that you don't even need the Cymbalta. Something is out of whack with your thyroid or something else in your endocrine system, which can also cause depression. I would make an appt. to see an Endocrinologist ASAP. Let us know what you find out and take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.